Illinois Journal of Mathematics

Fixed point sets of conjugations

Allan L. Edelson

Full-text: Open access

Abstract

An examination of the generators shows that every manifold is cobordant to the fixed point set of a conjugation on an almost complex manifold. Equivariant surgery is used to show that every $3$-manifold is diffeomorphic to such a fixed point set.

Article information

Source
Illinois J. Math., Volume 18, Issue 3 (1974), 491-494.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051134

Digital Object Identifier
doi:10.1215/ijm/1256051134

Mathematical Reviews number (MathSciNet)
MR0343299

Zentralblatt MATH identifier
0283.57009

Subjects
Primary: 57D85

Citation

Edelson, Allan L. Fixed point sets of conjugations. Illinois J. Math. 18 (1974), no. 3, 491--494. doi:10.1215/ijm/1256051134. https://projecteuclid.org/euclid.ijm/1256051134


Export citation